Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 33, NWS Denver/Boulder, CO

May 28, 2015Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2015, 2:42 PM MDT for Elbert County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 2:42 PM MDT (20:42 UTC)
Expired
May 28, 2015, 3:19 PM MDT
In force
37 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Elbert County, CO

The radar

The Denver radar (KFTG), 43 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS55 KBOU 282042
SVRBOU
COC039-282130-
/O.NEW.KBOU.SV.W.0033.150528T2042Z-150528T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
242 PM MDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 330 PM MDT

* AT 242 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  KIOWA...OR 35 MILES SOUTHEAST OF DENVER...MOVING EAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KIOWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3934 10451 3956 10450 3955 10419 3934 10419
TIME...MOT...LOC 2042Z 271DEG 15KT 3942 10443 

HAIL...1.50IN
WIND...60MPH

$$

COOPER
2 follow-up statements
107 
WWUS55 KBOU 282112
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
312 PM MDT THU MAY 28 2015

COC039-282130-
/O.CON.KBOU.SV.W.0033.000000T0000Z-150528T2130Z/
ELBERT CO-
312 PM MDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTH CENTRAL ELBERT COUNTY...

AT 311 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
KIOWA...OR 30 MILES WEST OF LIMON...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL ELBERT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
A BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3935 10439 3955 10439 3955 10419 3934 10419
TIME...MOT...LOC 2111Z 279DEG 18KT 3939 10424 

HAIL...1.00IN
WIND...60MPH

$$

COOPER
719 
WWUS55 KBOU 282119
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
319 PM MDT THU MAY 28 2015

COC039-282128-
/O.CAN.KBOU.SV.W.0033.000000T0000Z-150528T2130Z/
ELBERT CO-
319 PM MDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ELBERT COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3935 10439 3955 10439 3955 10419 3934 10419
TIME...MOT...LOC 2117Z 271DEG 15KT 3939 10420 

$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:16 AM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 28, 11:16 AM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1116 AM MDT THU MAY 28 2015

.UPDATE...
ISSUED AT 1034 AM MDT THU MAY 28 2015

THE WATER VAPOR PICTURES ARE SHOWING THE DISTURBANCE MENTIONED
FROM THE OVERNIGHT SHORT TERM FORECASTER. HE HAD IT TIMED PRETTY
WELL. THE EASTERN TWO-THIRDS OF THE PLAINS CONTINUE TO HAVE UPPER
40S TO MID 50S F DEW POINTS. THEY ARE A BIT LOWER OVER THE WESTERN
PLAINS AND FOOTHILLS. WILL MAKE A FEW SMALL ADJUSTMENTS...THAT'S
IT.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 216 AM MDT THU MAY 28 2015

A DISTURBANCE AHEAD OF A WK UPPER LEVEL TROUGH WILL MOVE INTO NERN
CO BY EARLY AFTN. MEANWHILE AT THE SFC THERE WILL BE A LOW OVER
THE PLAINS SOMEWHERE BETWEEN AKRON AND LIMON WITH A CONVERGENCE
ZONE OVER THE FAR ERN PLAINS. APPEARS CONVECTION MAY DVLP ALONG
THIS CONVERGENCE ZONE BY LATE MORNING WITH ADDITIONAL ACTIVITY
DEVELOPING ACROSS THE REST OF NERN CO BY EARLY AFTN AS DISTURBANCE
MOVES ACROSS. ALTHOUGH PRECIPITABLE WATER VALUES WILL BE NR AN
INCH OVER THE FAR ERN PLAINS...WITH INCREASING MID LVL FLOW BY
AFTN STORMS WILL BE RATHER FAST MOVING SO WILL NOT ISSUE A FLASH
FLOOD WATCH. THERE WILL BE SOME THREAT FOR A FEW SVR STORMS OVER
PARTS OF THE PLAINS WITH LARGE HAIL AND GUSTY WINDS. OVER THE
HIGHER TERRAIN THERE WILL BE SCT SHOWERS AND TSTMS DUE TO
FAVORABLE LAPSE RATES. AS FOR HIGHS WILL KEEP READINGS IN THE
LOWER TO MID 70S OVER NERN CO.

BY TONIGHT THE DISTURBANCE WILL MOVE EAST OF THE AREA BY EARLY
EVENING AS THE WK UPPER LEVEL TROUGH MOVES INTO WY.  PCPN WILL
GRADUALLY DECREASE THRU THE EARLY EVENING HOURS ACROSS THE PLAINS
WITH SOME LINGERING ACTIVITY OVER THE HIGHER TERRAIN.  AS THE MAIN
UPPER LEVEL TROUGH SLOWLY MOVES SE INTO NRN CO LATE TONIGHT THERE
MAYBE ANOTHER CHC OF SHOWERS TOWARDS MORNING AS A FNT MOVES ACROSS
THE PLAINS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 216 AM MDT THU MAY 28 2015

AN UPPER TROUGH WILL PASS OVER COLORADO FRIDAY...WITH COOLER AIR
PUSHING INTO THE AREA IN UPSLOPE FLOW. ALL MODELS HAVE SHOWN A
BRIEF BREAK IN THE EARLY MORNING FROM PRECIPITATION...BEFORE THE
POST FRONTAL NORTHERLY WINDS TURN MORE NORTHEASTERLY. HAVE ADDED
THIS DETAIL INTO THE FORECAST. MAIN PLUME OF MOISTURE WILL PUSH IN
FOR THE AFTERNOON AND EVENING AS HIGH SURFACE PRESSURE MAKES ITS
MAIN PUSH INTO THE STATE. HAVE NOT ADJUSTED EXPECTED RAINFALL
AMOUNTS MUCH...EXPECT AROUND A QUARTER TO A HALF INCH OF RAIN OVER
THE FRONT RANGE MOUNTAINS...FOOTHILLS AND PALMER DIVIDE...AND ONE
TO TWO TENTHS OF AN INCH OVER THE EASTERN PLAINS AS WELL AS IN THE
HIGH COUNTRY WEST OF THE DIVIDE. WITH CLOUD COVER ALL DAY AND
SCATTERED TO WIDESPREAD RAIN SHOWERS...TEMPERATURES WILL STAY IN
THE MID 60S FOR THE PLAINS. MOUNTAINS WILL LIKELY SEE READINGS IN
THE 50S TO LOW 60S. SNOW LEVELS WILL BE DOWN AROUND 9000 EARLY
FRIDAY MORNING...INCREASE TO NEAR 11,000 FEET IN THE AFTERNOON
THEN BACK DOWN AROUND 10,000 FT AT NIGHT. EXPECT A FEW INCHES OF
WET SNOW AT THE HIGHER ELEVATIONS. COULD SEE MORE CONVECTION AND
THUNDERSTORMS OVER THE HIGH COUNTRY...BUT ALL ARE EXPECTED TO BE
WEAK.  FEEL LIKE CONVECTION WILL BE DONE FRIDAY EVENING

HIGH SURFACE PRESSURE OVER THE PLAINS SATURDAY WILL KEEP STABLE
UPSLOPE FLOW OVER THE PLAINS WHILE SOME WARMING WILL OCCUR AT
MIDLEVELS AND AFFECT THE HIGH COUNTRY. EXPECT WARMER CONDITIONS
OVER THE MOUNTAINS WITH AFTERNOON AND EVENING STORMS...WHICH MAY
DRIFT EAST OVER THE WESTERN PLAINS ...BUT STABLE AIR WILL INHIBIT
THEM MAKING IT TOO FAR.

SUNDAY THROUGH TUESDAY WILL FEATURE WARMING AS AN UPPER RIDGE
MOVES OVERHEAD AND A SURFACE TROUGH DEEPENS ALONG THE LEE OF THE
ROCKIES....HELPING TO WARM MORE QUICKLY WITH DOWNSLOPE EFFECTS.
LOOKING AT EXTENDED MOS GUIDANCE...HAVE INCREASED TEMPERATURES FOR
SUNDAY THROUGH TUESDAY TO BE MORE IN LINE WITH THIS GUIDANCE.
THIS EARLY JUNE WARM UP MAY BE SHORT LIVED HOWEVER AS BOTH GFS AND
EC MODELS HAVE ANOTHER WEATHER SYSTEM MOVING OVER THE PACNW WITH
TRENDS OF COOLER AND WETTER WEATHER APPROACHING THE STATE AGAIN.
HOWEVER THE JET SEEMS TO STAY FURTHER NORTH THAN WE'VE BEEN
EXPERIENCING THIS MONTH...SO NOT AS WET AND COLD.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1034 AM MDT THU MAY 28 2015

ALL THE MODELS POINT TO LIGHT UPSLOPE AT DIA INTO THE EVENING
...BEFORE NORMAL DRAINAGE KICKS IN BY 06Z. WILL LEAVE THE TEMPO
GROUP IN FOR TSRA. COULD GET CEILINGS BKN050 DURING THE STORMS.

&&

.HYDROLOGY...
ISSUED AT 1034 AM MDT THU MAY 28 2015

A FEW THUNDERSTORMS OVER THE PLAINS COULD PRODUCE UP TO AN INCH
OF RAIN THIS AFTERNOON. OTHERWISE RAIN AMOUNTS WILL BE IN THE
QUARTER INCH TO HALF INCH RANGE ACROSS THE REST OF THE AREA.

FRIDAY'S UPSLOPE EVENT WILL STILL LIKELY HAVE WIDESPREAD RAIN
SHOWERS...BUT PRECIPITATION AMOUNTS ARE TRENDING SLIGHTLY
DOWNWARD. EXPECT 0.25-0.5" OVER THE FRONT RANGE MOUNTAINS
...FOOTHILLS AND ADJACENT WESTER PLAINS. AMOUNTS OF LESS THAN TWO
TENTHS ARE EXPECTED OVER THE EASTERN PLAINS. SOME HEAVIER SHOWERS
ARE POSSIBLE IN THE AFTERNOON AGAINST THE HIGHER TERRAIN...WHICH
MAY ADD MORE WATER TO THE AREA RIVERS...BUT AT THIS TIME THE
FLOODING THREAT IS NOT THAT GREAT.

FLOOD WARNINGS CONTINUE FOR THE CACHE LA POURDE RIVER IN GREELEY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RJK
SHORT TERM...RPK
LONG TERM...KRIEDERMAN
AVIATION...RJK
HYDROLOGY...RPK/RJK
Hazardous weather outlook, May 28, 11:22 AM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1122 AM MDT THU MAY 28 2015

COZ030>051-291730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1122 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON
ALLOWING FOR ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. A
FEW OF THE STORMS OVER THE FAR EASTERN PLAINS MAY BECOME SEVERE
WITH LARGE HAIL AND GUSTY WINDS. THE STORMS WILL BE RATHER FAST
MOVING HOWEVER A FEW SPOTS COULD STILL RECEIVE UP TO AN INCH OF
RAIN IN 30 MINUTES. OVER THE HIGHER TERRAIN AND ALONG THE URBAN
CORRIDOR THE STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS AND BRIEF
MODERATE TO HEAVY RAIN.

FOR TONIGHT THE STORMS SHOULD GRADUALLY END OVER THE PLAINS BY
EARLY EVENING HOWEVER SCATTERED SHOWERS AND A FEW THUNDERSTORMS
WILL LINGER IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE THROUGH EARLY FRIDAY MORNING PRODUCING
UPSLOPE FLOW AND A CHANCE FOR MORE WIDESPREAD RAIN THROUGH THE DAY
INTO EARLY FRIDAY EVENING. RAINFALL AMOUNTS WILL BE IN THE
QUARTER TO HALF INCH RANGE. THE HIGHER MOUNTAINS ABOVE 10
THOUSAND FEET WILL SEE SEVERAL INCHES OF WET SNOW.

SATURDAY THROUGH TUESDAY WILL BE WARMER WITH ONLY A SLIGHT CHANCE
OF AFTERNOON AND EVENING THUNDERSTORMS. THERE MAY BE A TREND
TOWARD COOLER WEATHER WITH MORE STORMS LATER NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED THIS AFTERNOON FOR
THUNDERSTORMS THAT DEVELOP OVER THE FAR EASTERN PLAINS.

RJK/GIMMESTAD

In the hours before

Special weather statement, May 28, 1:48 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
148 PM MDT THU MAY 28 2015

COZ042-048-282045-
LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
148 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WELD AND LOGAN COUNTIES
UNTIL 245 PM MDT...

AT 147 PM MDT...AMATEUR RADIO OPERATORS REPORTED A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF PAWNEE PASS...OR 10 MILES WEST OF
STERLING...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. EXTENSIVE HAIL WAS REPORTEDLY COVERING HIGHWAY 71.

LOCATIONS IMPACTED INCLUDE...
STERLING...FLEMING...ILIFF...PEETZ...CROOK...ATWOOD...NORTH STERLING
RESERVOIR...PADRONI...PROCTOR...ST PETERSBURG...TWIN BUTTES...PAWNEE
PASS...WILLARD...LOGAN CORNERS AND STONEHAM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN COLORADO.

LAT...LON 4053 10267 4052 10383 4071 10378 4100 10316
      4100 10265
TIME...MOT...LOC 1947Z 240DEG 49KT 4067 10342

COOPER
Local storm report, May 28, 2:24 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 6:29 PM MDTSpecial Weather StatementBOUDenver46 min
May 28, 1:48 PM MDTSpecial Weather StatementBOULogan57 min
May 28, 2:00 PM MDTSevere Thunderstorm WarningBOULogan45 min
May 28, 2:04 PM MDTSevere Thunderstorm WarningBOULincoln31 min
May 28, 2:14 PM MDTSevere Thunderstorm WarningBOUElbert31 min
May 28, 2:29 PM MDTAreal Flood AdvisoryBOUElbert3 hr
May 28, 2:44 PM MDTSevere Thunderstorm WarningBOULogan46 min
May 28, 3:07 PM MDTSevere Thunderstorm WarningBOULincoln14 min
May 28, 3:15 PM MDTSevere Thunderstorm WarningBOUWashington45 min
May 28, 3:28 PM MDTSevere Thunderstorm WarningBOULogan, Washington32 min
May 28, 3:38 PM MDTSevere Thunderstorm WarningBOULincoln37 min
May 28, 5:27 PM MDTSpecial Weather StatementBOUBroomfield48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.